# SDR ABXA060230

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 69,486 hours, 21,122 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN AND FIRST OFFICER'S AILERON CONTROL WHEEL BINDS.  LUBRICATED LOAD FEEL AND CENTERING MECHANISM.  AILERONS OPS CHECKED GOOD IAW B767 AMM 27-11-00-5.
